American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 212 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Qing Han and Jia-Xing Hong. Isometric Embedding of Riemannian Manifolds in Euclidean Spaces. Math. Surveys Monogr. 130 (2006) MR MR2261749.
Book volume table of contents   

[92] Qing Han and Jia-Xing Hong. Gauss curvature changing sign cleanly. Math. Surveys Monogr. 130 (2006) 71-86.
Book volume table of contents   
View Article: PDF

[93] Qing Han and Jia-Xing Hong. The Weyl problem. Math. Surveys Monogr. 130 (2006) 167-189.
Book volume table of contents   
View Article: PDF

[94] Qing Han and Jia-Xing Hong. Nonzero Gauss curvature. Math. Surveys Monogr. 130 (2006) 55-70.
Book volume table of contents   
View Article: PDF

[95] Qing Han and Jia-Xing Hong. Nonnegative Gauss curvature. Math. Surveys Monogr. 130 (2006) 87-108.
Book volume table of contents   
View Article: PDF

[96] Qing Han and Jia-Xing Hong. Deformation of surfaces. Math. Surveys Monogr. 130 (2006) 145-165.
Book volume table of contents   
View Article: PDF

[97] Edward M. Fan. Remark on ``A problem of prescribing Gaussian curvature on $S^2$" [\text{Proc. Amer. Math. Soc. 129 (2001), n\lowercase{o}. 12, 3757--3758}]. Proc. Amer. Math. Soc. 135 (2007) 107-108. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Jun Ling. The first eigenvalue of a closed manifold with positive Ricci curvature. Proc. Amer. Math. Soc. 134 (2006) 3071-3079. MR 2231634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Sema Salur. Asymptotically cylindrical Ricci-flat manifolds. Proc. Amer. Math. Soc. 134 (2006) 3049-3056. MR 2231631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Pekka Pankka. Quasiregular mappings from a punctured ball into compact manifolds. Conform. Geom. Dyn. 10 (2006) 41-62. MR 2218640.
Abstract, references, and article information   
View Article: PDF

[101] Michael Taylor. Existence and regularity of isometries. Trans. Amer. Math. Soc. 358 (2006) 2415-2423. MR 2204038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Chiu-Chu Melissa Liu and Shing-Tung Yau. Positivity of quasi-local mass II. J. Amer. Math. Soc. 19 (2006) 181-204. MR 2169046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Plamen Stefanov and Gunther Uhlmann. Boundary rigidity and stability for generic simple metrics. J. Amer. Math. Soc. 18 (2005) 975-1003. MR 2163868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] N. N. Kosovskii. Riemannian manifolds with curvature at most $\kappa$: Gluing with ramification. St. Petersburg Math. J. 16 (2005) 703-711. MR 2090854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Justin Corvino. A note on asymptotically flat metrics on $\mathbb{R}^3$ which are scalar-flat and admit minimal spheres. Proc. Amer. Math. Soc. 133 (2005) 3669-3678. MR 2163606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] M.-L. Labbi. Double forms, curvature structures and the $(p,q)$-curvatures. Trans. Amer. Math. Soc. 357 (2005) 3971-3992. MR 2159696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Maximum principles on Riemannian manifolds and applications. Memoirs of the AMS 174 (2005) MR 2116555.
Book volume table of contents   

[108] Harish Seshadri. Positive scalar curvature and minimal hypersurfaces. Proc. Amer. Math. Soc. 133 (2005) 1497-1504. MR 2111951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3715-3724. MR 2084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Bennett Chow and Dan Knopf. The Ricci calculus. Math. Surveys Monogr. 110 (2004) 279-286.
Book volume table of contents   
View Article: PDF

[112] Bennett Chow and Dan Knopf. Derivative estimates. Math. Surveys Monogr. 110 (2004) 223-232.
Book volume table of contents   
View Article: PDF

[113] Bennett Chow and Dan Knopf. Some results in comparison geometry. Math. Surveys Monogr. 110 (2004) 281-315.
Book volume table of contents   
View Article: PDF

[114] Bennett Chow and Dan Knopf. The Ricci Flow: An Introduction. Math. Surveys Monogr. 110 (2004) MR MR2061425.
Book volume table of contents   

[115] Bennett Chow and Dan Knopf. Short time existence. Math. Surveys Monogr. 110 (2004) 67-92.
Book volume table of contents   
View Article: PDF

[116] Bennett Chow and Dan Knopf. The Ricci flow of special geometries. Math. Surveys Monogr. 110 (2004) 1-19.
Book volume table of contents   
View Article: PDF

[117] Bennett Chow and Dan Knopf. Special and limit solutions. Math. Surveys Monogr. 110 (2004) 21-66.
Book volume table of contents   
View Article: PDF

[118] Bennett Chow and Dan Knopf. The Ricci flow on surfaces. Math. Surveys Monogr. 110 (2004) 105-172.
Book volume table of contents   
View Article: PDF

[119] Bennett Chow and Dan Knopf. Type I singularities. Math. Surveys Monogr. 110 (2004) 253-278.
Book volume table of contents   
View Article: PDF

[120] Bennett Chow and Dan Knopf. Maximum principles. Math. Surveys Monogr. 110 (2004) 93-104.
Book volume table of contents   
View Article: PDF


Results: 91 to 120 of 212 found      Go to page: 1 2 3 4 5 6 7 > >>